MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 03/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: early onset seroma.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female patient underwent a breast augmentation revision with two 380cc mentor memoryshape breast implants and experienced bilateral early onset seroma post-operatively.The patient reported that her body was rejecting the breast prostheses and that yellow fluid was pouring out of the body.The patient had to go to the hospital.As a result, the patient underwent explantation on (b)(6) 2022 on the right and explantation on (b)(6) 2022 on the left.This report is for the left side device.
 
Additional Manufacturer Narrative
On may 17, 2022, mentor received additional information regarding the date of event and device date of explantation.The date of event has been updated to march 18, 2022.The date of device explantation has been updated to (b)(6) 2022.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
michelleann garcia
3041 skyway circle north
irving, TX 75038
646591-7981
MDR Report Key14430952
Report Number1645337-2022-05741
Device Sequence Number15112041
Product Code FTR
UDI-Device Identifier00081317024217
UDI-Public00081317024217
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2023
Device Model Number3341154
Device Catalogue Number3341154
Device Lot Number7585507
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer05/17/2022
Initial Report FDA Received Date05/18/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite